# SDR AALA202207153760

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 60,152 hours, 24,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L FORWARD ENTRY DOOR OBSERVED TO BE DIFFICULT TO OPEN FROM JET BRIDGE. ADJUSTED 1L DOOR PER AMM 52-11-00.
